Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a classical theorem
in the theory of Fourier integrals

Author: Zoltán Sasvári
Journal: Proc. Amer. Math. Soc. 126 (1998), 711-713
MSC (1991): Primary 42A38; Secondary 60E10
MathSciNet review: 1469433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a short proof of a classical theorem in the theory of Fourier integrals.

References [Enhancements On Off] (What's this?)

  • 1. Esseen, C.-G.: Fourier analysis of distribution functions. Acta Math. 77, 1-125(1944). MR 7:312a
  • 2. Edwin Hewitt and Kenneth A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der mathematischen Wissenschaften, Bd. 115, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 0156915
  • 3. Eugene Lukacs, Characteristic functions, Griffin’s Statistical Monographs& Courses, No. 5. Hafner Publishing Co., New York, 1960. MR 0124075
  • 4. Pólya, G.: Über die Nullstellen gewisser ganzer Funktionen. Math. Zeitschrift, 2, 352-383(1918).
  • 5. Pólya, G.: Remarks on characteristic functions. Proc. First Berkeley Conf. on Math. Stat. and Prob., 115-123, Berkeley: Univ. of Calif. Press 1949. MR 10:463c
  • 6. E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 3rd ed., Chelsea Publishing Co., New York, 1986. MR 942661
  • 7. A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A38, 60E10

Retrieve articles in all journals with MSC (1991): 42A38, 60E10

Additional Information

Zoltán Sasvári
Affiliation: Department of Mathematics, Technical University of Dresden, Mommsenstrasse 13, 01062 Dresden, Germany

Received by editor(s): March 4, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society